RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2004, Volume 40, Issue 3, Pages 69–80 (Mi ppi144)  

This article is cited in 3 scientific papers (total in 3 papers)

Communication Network Theory

Analysis of a Communication Network Governed by an Adaptive Random Multiple Access Protocol under Critical Load

D. Yu. Kuznetsova, A. A. Nazarovb

a Tomsk Polytechnic University
b Tomsk State University

Abstract: A mathematical model of an adaptive random multiple access communication network is investigated. The value of the network critical load is found; in the critical load, asymptotic probability distributions for states of the information transmission channel and for the number of requests in the source of repeated calls are found. It is proved that distributions of the normalized number of requests belong to the class of normal and exponential distributions, and it is shown how conditional normal distributions pass in the limit to the class of exponential ones.

Full text: PDF file (1127 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2004, 40:3, 243–253

Bibliographic databases:

UDC: 621.394.74:519.2
Received: 11.08.2003
Revised: 13.04.2004

Citation: D. Yu. Kuznetsov, A. A. Nazarov, “Analysis of a Communication Network Governed by an Adaptive Random Multiple Access Protocol under Critical Load”, Probl. Peredachi Inf., 40:3 (2004), 69–80; Problems Inform. Transmission, 40:3 (2004), 243–253

Citation in format AMSBIB
\Bibitem{KuzNaz04}
\by D.~Yu.~Kuznetsov, A.~A.~Nazarov
\paper Analysis of a Communication Network Governed by an Adaptive Random Multiple Access Protocol under Critical Load
\jour Probl. Peredachi Inf.
\yr 2004
\vol 40
\issue 3
\pages 69--80
\mathnet{http://mi.mathnet.ru/ppi144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2102729}
\zmath{https://zbmath.org/?q=an:1088.94502}
\transl
\jour Problems Inform. Transmission
\yr 2004
\vol 40
\issue 3
\pages 243--253
\crossref{https://doi.org/10.1023/B:PRIT.0000044260.05898.24}


Linking options:
  • http://mi.mathnet.ru/eng/ppi144
  • http://mi.mathnet.ru/eng/ppi/v40/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kovalkov D.A., “Baiesovskii algoritm adaptatsii kanala sluchainogo mnozhestvennogo dostupa”, Informatsionnye tekhnologii v proektirovanii i proizvodstve, 2009, no. 2, 90–93  elib
    2. Lyubina T.V., Nazarov A.A., “Issledovanie nemarkovskoi modeli kompyuternoi seti svyazi, upravlyaemoi dinamicheskim protokolom dostupa”, Vestnik Tomskogo gosudarstvennogo universiteta. Upravlenie, vychislitelnaya tekhnika i informatika, 2012, no. 1, 16–27  elib
    3. Dadenkov S.A., “The Simulation of P-Persistent Csma Algorithm of Unequal Random Multiple Access”, Radio Electron. Comput. Sci. Control, 2018, no. 2, 98–107  crossref  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:334
    Full text:141
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020